It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


After just over one year of being on Lipitor, I'm just so tired of the aches and pains that I am going off of it. I've been on Zocor, and Pravachol in the past. I have been reading for hours each night for the past week and I am convinced that for my self-this is the right thing to do. No doubt my doctor will disagree with me. But, after reading a 40 page report from healthmyths.net by Shane Ellison and material from StatinAlert.org-I'm done. I have read many, many posts from other statin users and they are all having many of the same problems.
Mostly, my problems are muscle pain and joint pain. Headaches have also been pretty frequent (all of this pretty rare for me). Sure, my cholsterol has dropped to about 170 from about 240....but I don't think it's worth it. I'm not a smoker and only could stand to lose about 15 pounds.
I plan to concentrate on a better diet and more exercise....and enjoy the day when I can get back to normal-hopefully.
Anyone know how low it takes for Lipitor to clear out of the bloodstream?
Thanks....any advice?
[QUOTE=Imacarbuff]After just over one year of being on Lipitor, I'm just so tired of the aches and pains that I am going off of it. I've been on Zocor, and Pravachol in the past. I have been reading for hours each night for the past week and I am convinced that for my self-this is the right thing to do. No doubt my doctor will disagree with me. But, after reading a 40 page report from healthmyths.net by Shane Ellison and material from StatinAlert.org-I'm done. I have read many, many posts from other statin users and they are all having many of the same problems.
Mostly, my problems are muscle pain and joint pain. Headaches have also been pretty frequent (all of this pretty rare for me). Sure, my cholsterol has dropped to about 170 from about 240....but I don't think it's worth it. I'm not a smoker and only could stand to lose about 15 pounds.
I plan to concentrate on a better diet and more exercise....and enjoy the day when I can get back to normal-hopefully.
Anyone know how low it takes for Lipitor to clear out of the bloodstream?
Thanks....any advice?[/QUOTE]

Don't be surprised if your TC jumps way up after getting off Lipitor. I was only on it for a lil over 3 months, but couldn't handle it, but after 3 months off of it, my TC shot up to 274, but leveled off to about 232-236 within a few months. Many folks can't handle statins, others do fine, but it is an individual descision we all have to make. If U don't have any risk factors, like heart disease, even in the family, diabetes etc., see how it goes off of it for awhile. I'm sure with diet and exercise U just might do fine, many on here have, others haven't, but keep at the new diet and exercise program.

As far as how long it gets out of your system is another individual thing, some do fine after a few months, others say it took longer, then there are those that get permanent damage. Most folks on here swear by CQ 10, it really has helped with the muscle aches and pains, and it should be used by people while on statins, but very few drs. tell U that. Hopefully U will have luck and get back to as normal as possible quickly, just don't get discouraged if it takes awhile.

Best wishes, and good luck.... :wave:





All times are GMT -7. The time now is 01:46 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!